Aa
Aa
A
A
A
Close
Avatar universal

Joint swelling from narcotics?

Has anyone here had joint swelling that seemed to get worse with an increase in any type of narcotic?

My husband has had joint swelling after an injury which has seemed to only get worse after he tried to take care of it on his own with narcotics. Now he's seeing a doctor that has him on a low dose of suboxone (with a naltrexone equiv.), the doc recently increased his dose and then his swelling got worse. He backed off and it got better, go figure. I've read rare reports of this but I haven't found any real person with any knowledge or experience with this. His withdrawls seem to be doing ok ATM but, with the doc wanting him to stay on a even dose it's creating major problems with some joints. Real catch 22 here. Help lol. Anyone with a similar experience???
0 Responses

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.